# SDR SWIA2023011967117

- Difficulty date: December 10, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SCREW MARKS NOTED ON FWD FACE OF THE BS 621 BULKHEAD AT APPROX. 30IN ABOVE FLOOR. REPAIRED THE BS 621 BULKHEAD TOP DOUBLERS IAW REO 601R-53-61-7933 REV-.
